Alert archive / Colorado / Red Flag Warnings in 2025

Red Flag Warning 32, NWS Pueblo, CO

June 19, 20256 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 19, 2025, 1:29 AM MDT for 6 counties in Colorado. It took effect at Jun 20, 2025, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2025, 1:29 AM MDT (07:29 UTC)
In effect from
Jun 20, 2025, 10:00 AM MDT
Expired
Jun 20, 2025, 10:00 PM MDT
In force
12 hr
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 7.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4548 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

205 
WWUS85 KPUB 190729
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
129 AM MDT Thu Jun 19 2025

COZ220-223-192330-
/O.UPG.KPUB.FW.A.0024.250620T1600Z-250621T0400Z/
/O.NEW.KPUB.FW.W.0032.250620T1600Z-250621T0400Z/
/O.CON.KPUB.FW.A.0025.250621T1600Z-250622T0400Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
129 AM MDT Thu Jun 19 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 223...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 10 PM MDT Friday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 220 and 223.

* TIMING...For the Red Flag Warning, from 10 AM to 10 PM MDT 
  Friday. For the Fire Weather Watch, from Saturday morning 
  through Saturday evening.

* WINDS...For Friday, southwest winds 15 to 25 mph with gusts to
  40 mph. For Saturday, southwest winds 20 to 30 mph with gusts 
  to 50 mph

* RELATIVE HUMIDITY...For Friday, as low as 12 percent. For
  Saturday, as low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
4 follow-up statements
018 
WWUS85 KPUB 191950
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
150 PM MDT Thu Jun 19 2025


COZ220-223-201200-
/O.UPG.KPUB.FW.A.0025.250621T1600Z-250622T0400Z/
/O.NEW.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/
/O.CON.KPUB.FW.W.0032.250620T1600Z-250621T0400Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
150 PM MDT Thu Jun 19 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 220 AND 223...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 223...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 10 PM MDT Saturday. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Fire Weather Zones 220 and 223.

* TIMING...For the first Red Flag Warning, from 10 AM to 10 PM 
  MDT Friday. For the second Red Flag Warning, from 10 AM to 10 
  PM MDT Saturday.

* WINDS...For Friday, Southwest 15 to 25 mph with gusts up to 40
  mph. For Saturday, southwest winds 20 to 30 mph with gusts up to
  45 mph. 

* RELATIVE HUMIDITY...As low as 12 percent for Friday. As low as 
  9 percent for Saturday.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
837 
WWUS85 KPUB 200703
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
103 AM MDT Fri Jun 20 2025

COZ220-223-202315-
/O.NEW.KPUB.FW.A.0026.250622T1600Z-250623T0300Z/
/O.CON.KPUB.FW.W.0032.250620T1600Z-250621T0400Z/
/O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
103 AM MDT Fri Jun 20 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 220 AND 223...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 223...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 223...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Sunday morning through Sunday evening.

* AFFECTED AREA...Fire Weather Zones 220 and 223.

* TIMING...For the first Red Flag Warning, from 10 AM this 
  morning to 10 PM MDT this evening. For the second Red Flag 
  Warning, from 10 AM to 10 PM MDT Saturday. For the Fire 
  Weather Watch, from Sunday morning through Sunday evening.

* WINDS...For today, southwest winds at 15 to 25 mph with gusts to
  40. For Saturday, southwest winds at 20 to 30 mph with gusts to
  50 mph. For Sunday southwest winds at 20 t0 30 mph with gusts to
  50 mph.
 

* RELATIVE HUMIDITY...For today, in the low teens. For tomorrow,
  in the single digits. For Sunday, in the low teens. 

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
755 
WWUS85 KPUB 202033
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
233 PM MDT Fri Jun 20 2025

COZ220-223-211245-
/O.UPG.KPUB.FW.A.0026.250622T1600Z-250623T0300Z/
/O.NEW.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/
/O.CON.KPUB.FW.W.0032.000000T0000Z-250621T0400Z/
/O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
233 PM MDT Fri Jun 20 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 223...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 223...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 223...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 10 PM MDT Sunday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 220 and 223.

* TIMING...A Red Flag Warning is in effect until 10 PM MDT this
  evening. Red Flag Warnings are also in effect from 10 AM to 10
  PM MDT Saturday and Sunday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ225-211245-
/O.NEW.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/
/O.EXA.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
233 PM MDT Fri Jun 20 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
225...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 10 PM MDT Saturday. A Red Flag Warning has
also been issued from 10 AM to 10 PM MDT Sunday.

* AFFECTED AREA...Fire Weather Zone 225.

* TIMING...Red Flag Warnings are in effect from 10 AM to 10 PM MDT
  Saturday and Sunday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
052 
WWUS85 KPUB 210345
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
945 PM MDT Fri Jun 20 2025

COZ220-223-211945-
/O.EXP.KPUB.FW.W.0032.000000T0000Z-250621T0400Z/
/O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/
/O.CON.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
945 PM MDT Fri Jun 20 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 223...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 220 AND 223...
...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 223...

* AFFECTED AREA...Fire Weather Zones 220 and 223.

* TIMING...For the first Red Flag Warning, from 10 AM to 10 PM 
  MDT Saturday. For the second Red Flag Warning, from 10 AM to 
  10 PM MDT Sunday.

* WINDS...Southwest 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ225-211945-
/O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/
/O.CON.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
945 PM MDT Fri Jun 20 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 225...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 225...

* AFFECTED AREA...Fire Weather Zone 225.

* TIMING...For the first Red Flag Warning, from 10 AM to 10 PM 
  MDT Saturday. For the second Red Flag Warning, from 10 AM to 
  10 PM MDT Sunday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 18, 10:56 PM MDT, 2 hours 33 minutes earlier. Its key messages:

  • Hot and mainly dry weather returns Thursday, continuing through Sunday.
  • Hottest days will be Friday and Saturday, with near record high temperatures at many locations, while fire danger increases to critical levels over the mountains along the Continental Divide/Upper Arkansas Valley both days.
  • Cooler and potentially wetter weather returns beginning Monday, continuing through much of next week.
Area forecast discussion, Jun 18, 10:56 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Pueblo CO
1056 PM MDT Wed Jun 18 2025

.KEY MESSAGES...

- Hot and mainly dry weather returns Thursday, continuing through
  Sunday.

- Hottest days will be Friday and Saturday, with near record
  high temperatures at many locations, while fire danger
  increases to critical levels over the mountains along the
  Continental Divide/Upper Arkansas Valley both days.

- Cooler and potentially wetter weather returns beginning
  Monday, continuing through much of next week.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 208 PM MDT Wed Jun 18 2025

Currently, nice mid-June day ongoing across srn Colorado, with
relatively light winds and temperatures around seasonal
averages. Just a few minor convective clouds over the mountains
at mid-afternoon, and expect these to dissipate quickly this
evening with clearing skies and cool overnight min temps. Upper
ridge builds Thursday, with heat returning to most locations as
mid level heights/temps rise. Plains will likely see some near
100f maxes reappear, especially from Pueblo eastward to Lamar,
while remainder of the area sees mainly 80s/90s. Models have
begun to hint at thunderstorms developing late Thu afternoon
along a weak surface trough from roughly Trinidad to Lamar, so
added some low pops for storms in this area for a few hours in
the late afternoon. Given high cloud bases and large t/td
spreads, expect more wind than rain with most activity, with a
low risk of some 50-60 mph gusts under the strongest storms.
Fire weather conditions look marginal Thursday (winds around 25
mph) so no highlights at this point. (More detailed fire weather
discussion follows at the end of this product).

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 330 AM MDT Wed Jun 18 2025

The upper ridge will push off to the east Friday-Saturday, with
breezy southwest flow setting in aloft. Downsloping and
enhanced heating will cause temperatures to soar again, with
areas across the eastern plains exceeding 100 degrees both days,
while even the valleys hit the upper-80s to low-90s.
Additionally, gusty winds are expected to mix down for the
surface, increasing chances for both fire weather and heat-
related hazards. Otherwise, the area should remain dry and
generally free of precipitation as we head into the weekend.

The incoming upper trough begins to dig down over the western CONUS
starting on Sunday. Southwest flow aloft will increase, and though
most of the area will remain dry some moisture will start to move in
as well. Currently looking at the chance for some isolated showers
and storms Sunday evening sometime, but it will depend on what kind
of moisture advection we get with southerly surface winds.
Temperatures finally begin to cool as we move into early next week,
back into seasonal levels over the plains, though it will still be
in the 80s at least. A cold front is expected to move in sometime on
Monday as a lobe of energy translates through the jet to our north.
Will need to see how this slight decrease in heat, along with
moisture returns, impacts critical fire conditions. This will also
coincide with an increased chance for thunderstorms over the plains,
and while the moisture will be helpful for fuels, fire starts from
lightning may become a more immediate concern.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/
... Issued at 1055 PM MDT Wed Jun 18 2025

VFR conditions to prevail over the next 24 hours at COS, PUB and
ALS. Generally light diurnal wind regimes expected overnight, with
slightly more mixing leading to gusty southerly winds up to 25kts
at the taf sites tomorrow afternoon.

&&

.FIRE WEATHER...
Issued at 208 PM MDT Wed Jun 18 2025

Winds increase slightly across the higher terrain and interior
valleys on Thursday, though speeds should stay at or just below
critical fire weather thresholds and no fire weather highlight
has been issued. On Friday and Saturday, Pacific NW upper
trough deepens, with increasing sw winds over srn Colorado both
days. Given winds in the 700-500mb layer of 35-45 kts, expect
surface winds to easily reach 25-35 mph both days, with deep
mixing producing some 50 mph gusts over higher exposed terrain.
Air mass will be extremely dry, with single digit afternoon RH
at most locations, while max temps will be in the 90s/100s lower
elevations with mainly 80s interior valleys and all but the
higher mountain peaks. While weather conditions will support
widespread high fire danger, fuels away from the Continental
Divide are still not critical, so only highlights at this point
will be zones 220/223 along the Divide/upper Arkansas
Valley. Will have to watch the San Luis Valley, where prolonged
windy/hot weather may cure fine fuels enough to become critical,
especially by late weekend.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday morning through Friday evening
for COZ220-223.
Fire Weather Watch from Saturday morning through Saturday
evening for COZ220-223.

&&

SHORT TERM...PETERSEN
LONG TERM...GARBEROGLIO
AVIATION...MW
FIRE WEATHER...PETERSEN
Hazardous weather outlook, Jun 18, 1:46 PM MDT, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
146 PM MDT Wed Jun 18 2025

COZ058>089-093>099-192000-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
146 PM MDT Wed Jun 18 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

For Thursday, temperatures of around 8 to 10 degrees above normal
are expected, with daytime highs approaching triple digits across
our eastern plains. Anyone susceptible to heat should consider
limiting time outdoors in the heat on Thursday! Isolated weak
thunderstorm activity will be possible across our far southeast
plains and southern mountains on Thursday, with the main risks
being outflow winds gusting to 45 mph and frequent lightning.

Hot, dry, and breezy conditions will persist through late week and
into the weekend. Along with hot, near-record temperatures, critical
fire weather conditions are also expected over large portions of the
area. For Friday and Sunday, these conditions will mainly be tied to
the central mountains and adjacent areas along the Upper Arkansas.
For Saturday, our windiest day, critical conditions will likely
cover most of the area.

Thunderstorm chances return to the forecast starting on Sunday,
increasing further as we head into next week. Temperatures will cool
off slightly, though should stay above normal. Thunderstorms are
mainly expected to bring gusty wind and frequent lightning, along
with some small hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

10/GARBEROGLIO

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:37 AM MDTHeat AdvisoryPUBBent, Crowley, Custer, El Paso, Fremont, Kiowa and 4 more44 hr
Jun 19, 12:35 PM MDTSpecial Weather StatementPUBCostilla25 min
Jun 19, 12:53 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jun 19, 1:50 PM MDTRed Flag WarningPUBChaffee, Conejos, Costilla, Custer, Huerfano, Lake and 5 more56 hr
Jun 19, 1:59 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jun 19, 2:34 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jun 19, 2:58 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Jun 19, 3:21 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 19, 3:32 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jun 19, 3:44 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jun 19, 3:56 PM MDTSpecial Weather StatementPUBProwers34 min

Nearby

Red Flag Warnings in Colorado, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.